# SDR CALA2013092691496

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,603 hours, 15,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RADAR ALT FAILING.  CHRONIC, DOWNGRADED AIRCRAFT TO AUTO LAND LIMIT "LAND 2". ACCOMPLISH SVC TIP 34-33- 02 ANTENNA RESIST TEST,  REPLACE R-RA XMTR ANT M254 580-0685 IAW 34-33-02 IF RCVR ANT M255 IS LESS THAN 1 OHM IAW WDM34-33-21 P2.  REPLACED RT RA TRANSMIT ANTENNA IAW MM.  ACP ANTENNA TESTED & PASSED.
